# SDR SWAA2020072197531

- Difficulty date: July 2, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON SERVICE DOOR UPPER BEAM 5 RH AT FWD GALLEY AREA (1 EA) / REPLACED SERVICE DOOR UPPER BEAM # 5 RH AT FWD GALLEY AREA IAW SRM B737-700 51-40-02 AND DRAWING 141A6516 REV D AND EO #52-41-140
